drug side effects
Apr 16, 2001
i started my meds three weeks ago and going into the third week i started to devolope a rash on my upper body. nothing out of control just small little bumbs. my skin has gome from smooth to bumpy on 60 of my upper body. I am taking crixivan, epivir and zerit. None of them list a rash side effect. Could it be the stress or maybe my body is adjusting to the meds?
Response from Dr. Holodniy
YOu are correct, those meds listed don't usually cause a rash. It might be worth it to get your skin checked out. It could be a variety of things. MH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Painful Ejaculation After Fisting Worried I Have HIV
- Vomiting After Licking Vagina Worried I Have HIV
- White Bumps On Penis After Sex With Hooker Worried I Have HIV
- A Wet Clear Vaginal Discharge
- Most Common Std's Among College Students
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.